Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cough with phlegm, indigestion, swollen neck glands. Due to iron deficiency anemia?

Hi there I have iron deficiency anaemia and have had a cough for the last 5 weeks sometimes bringing phlem and/or mucus up I also have a swollen gland in my neck and suffer from indigestion . I am taking ferrous fumerate and zoton fast tab . Is this all connected with the anaemia or should I go back to my own GP thankyou
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
as we can see in your case you already know that you are suffering from iron deficiency anemia.
you have not mentioned how severe it is.
like for Egs in very severe cases it can lead to an identity called as Plummer Vinson syndrome. in which it can present in slight similar symptoms as you are having.
so it is better to take this at priority to rule out anything serious and show yourself to your doctor.

Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor